# SDR AALA201812059020

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 51,732 hours, 29,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3446
- Condition: Inoperative
- Location: Cabin
- Part time: 49,670 hours, 26,298 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT FORWARD LEFT FAULT ON THE PROGRAMMING AND TEST PANEL 110RH. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
